Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 29, NWS Wilmington, OH

March 1, 2017Fayette County, Greene County, Madison County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 5:53 AM EST for Fayette County, Greene County, Madison County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 5:53 AM EST (10:53 UTC)
Expired
Mar 1, 2017, 6:19 AM EST
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, OH, Greene County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 51 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 11:29 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

368 
WUUS51 KILN 011053 RRA
SVRILN
OHC047-057-097-011145-
/O.NEW.KILN.SV.W.0029.170301T1053Z-170301T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
553 AM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Fayette County in central Ohio...
  Southeastern Greene County in west central Ohio...
  Southeastern Madison County in central Ohio...

* Until 645 AM EST.

* At 553 AM EST, a severe thunderstorm was located over Jamestown,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Washington Court House, London, West Jefferson, Mount Sterling,
  Jeffersonville, Bloomingburg, Lafayette, Midway, Bowersville,
  Milledgeville, Octa, Newport, Chenoweth, Interstate 71 at State
  Route 38, Rosemoor, Lilly Chapel, Madison Mills, Madison Lake,
  Bookwalter and Big Plain.

This includes I-71 in Ohio between mile markers 58 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 700 AM EST for central,
southwestern and west central Ohio.

LAT...LON 3992 8325 3985 8324 3967 8325 3950 8336
      3953 8358 3954 8358 3956 8377 3994 8341
      3993 8324
TIME...MOT...LOC 1053Z 292DEG 28KT 3966 8375 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
2 follow-up statements
448 
WWUS51 KILN 011111
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
611 AM EST WED MAR 1 2017

OHC057-011121-
/O.CAN.KILN.SV.W.0029.000000T0000Z-170301T1145Z/
Greene OH-
611 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio. A tornado watch also remains in effect until 1100
AM EST for central and southwestern Ohio.

LAT...LON 3993 8324 3992 8325 3978 8324 3966 8325
      3950 8336 3953 8358 3954 8358 3955 8367
      3957 8367 3993 8332
TIME...MOT...LOC 1111Z 292DEG 28KT 3961 8358 

$$

OHC047-097-011145-
/O.CON.KILN.SV.W.0029.000000T0000Z-170301T1145Z/
Fayette OH-Madison OH-
611 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EST
FOR NORTHERN FAYETTE AND SOUTHEASTERN MADISON COUNTIES...

At 611 AM EST, a severe thunderstorm was located near Jeffersonville,
moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Washington Court House, Mount Sterling, Jeffersonville, Bloomingburg,
Midway, Milledgeville, Octa, Chenoweth, Interstate 71 at State Route
38, Lilly Chapel, Madison Mills, Madison Lake, Bookwalter, Big Plain,
Wrightsville and Interstate 71 at US Route 35.

This includes I-71 in Ohio between mile markers 64 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio. A tornado watch also remains in effect until 1100
AM EST for central and southwestern Ohio.

LAT...LON 3993 8324 3992 8325 3978 8324 3966 8325
      3950 8336 3953 8358 3954 8358 3955 8367
      3957 8367 3993 8332
TIME...MOT...LOC 1111Z 292DEG 28KT 3961 8358 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
655 
WWUS51 KILN 011119
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
619 AM EST WED MAR 1 2017

OHC047-097-011129-
/O.CAN.KILN.SV.W.0029.000000T0000Z-170301T1145Z/
Fayette OH-Madison OH-
619 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A tornado watch remains in effect until 700 AM EST for central and
west central Ohio. A tornado watch also remains in effect until 1100
AM EST for central and southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3993 8324 3992 8325 3978 8324 3966 8325
      3950 8336 3953 8358 3954 8358 3955 8367
      3957 8367 3993 8332
TIME...MOT...LOC 1117Z 292DEG 28KT 3958 8350 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 1, 4:30 AM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
     060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 4:56 AM EST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EST Wed Mar 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-021000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
456 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, severe
thunderstorms will remain possible this morning. The primary threat
will be damaging winds and isolated tornadoes.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

OHZ026-034-035-042>046-051-052-021000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
456 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will taper off through mid morning. A few
storms may become severe. The primary threat will be damaging wind
and locally heavy rain.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Local storm report, Mar 1, 5:15 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
03/01/2017  M56 MPH          MONTGOMERY         OH   ASOS

&&

BINAU
Special weather statement, Mar 1, 5:15 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
515 AM EST WED MAR 1 2017

KYZ100-OHZ088-011045-
Lewis KY-Scioto OH-
515 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 545 AM EST...

At 515 AM EST, radar indicated a strong thunderstorm near Vanceburg,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Portsmouth, New Boston, Camp Dix, Rosemount, Buena Vista in Scioto
County, Saint Paul, Firebrick, West Portsmouth, Kinniconick, Tannery,
Friendship, Garrison and Rexton.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3847 8338 3860 8330 3860 8329 3862 8327
      3865 8327 3870 8324 3880 8290 3876 8290
      3873 8298 3873 8303 3870 8304 3868 8303
      3866 8305 3864 8305 3863 8307 3859 8307
      3854 8312 3854 8314 3849 8319 3847 8319
TIME...MOT...LOC 1015Z 260DEG 47KT 3857 8320

Hatzos
Special weather statement, Mar 1, 5:17 AM EST, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
517 AM EST WED MAR 1 2017

INZ058-059-066-073-074-OHZ060>062-070-071-011045-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-Montgomery OH-
Warren OH-Butler OH-Preble OH-Greene OH-
517 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND NORTHERN
RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...UNION COUNTY IN EAST
CENTRAL INDIANA...NORTHWESTERN DEARBORN COUNTY IN SOUTHEASTERN
INDIANA...SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND NORTHWESTERN
WARREN COUNTIES IN SOUTHWESTERN OHIO...WEST CENTRAL GREENE AND
SOUTHERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 545 AM EST...

At 516 AM EST, radar indicated strong thunderstorms along a line
extending from near Moraine to 12 miles east of Columbus Indiana,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Xenia, Oxford,
Miamisburg, Springboro, Monroe, Trenton, Franklin, Eaton, Bellbrook,
Batesville, Moraine, Carlisle, Oakwood, Brookville and South
Middletown.

This includes the following Interstates...
 I-74 in Indiana between mile markers 145 and 166.
 I-75 in Ohio between mile markers 34 and 51.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3946 8530 3980 8466
      3967 8388 3914 8525 3915 8544
TIME...MOT...LOC 1016Z 270DEG 43KT 3971 8427 3920 8567

Binau
Special weather statement, Mar 1, 5:26 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
526 AM EST WED MAR 1 2017

KYZ099-100-OHZ079-081-011100-
Mason KY-Lewis KY-Adams OH-Brown OH-
526 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT MASON...WESTERN LEWIS...
SOUTHEASTERN BROWN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 600 AM
EST...

At 526 AM EST, radar indicated a strong thunderstorm near Washington,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Maysville, Washington, Manchester, Aberdeen, Lewisburg, Tollesboro,
Trinity, Murphysville, Moranburg, Bradysville, Mays Lick,
Rectorville, Epworth, Ribolt, Peed, Fleming-Mason Airport,
Petersville, Orangeburg, Lowell and Helena.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3843 8358 3848 8359 3851 8361 3851 8363
      3852 8363 3852 8365 3851 8370 3846 8386
      3849 8393 3862 8394 3874 8374 3871 8352
      3860 8347 3840 8349
TIME...MOT...LOC 1026Z 256DEG 50KT 3855 8388

Hatzos
Special weather statement, Mar 1, 5:45 AM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 AM EST WED MAR 1 2017

KYZ100-OHZ081-088-011115-
Lewis KY-Scioto OH-Adams OH-
545 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 615 AM EST...

At 545 AM EST, radar indicated a strong thunderstorm over Tollesboro,
moving east at 70 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Vanceburg, Camp Dix, Tollesboro, Rome, Sandy Springs, Buena Vista in
Scioto County, Carrs, Kinniconick, Tannery, Turkey Creek Lake,
Ribolt, Charters, Garrison, Petersville, Stricklett, Glen Springs,
Rexton, Herron Hill and Friendship.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
      3842 8353 3843 8358 3847 8359 3866 8358
      3878 8313 3860 8307 3854 8312 3854 8314
      3849 8319 3847 8319 3843 8324 3841 8324
      3839 8340 3840 8342 3838 8345
TIME...MOT...LOC 1045Z 251DEG 60KT 3854 8354

Hatzos
Local storm report, Mar 1, 5:49 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND DMG     S LAURELVILLE           39.47N 82.74W
03/01/2017                   PICKAWAY           OH   LAW ENFORCEMENT

            A SHED WAS DESTROYED. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:21 AM ESTSpecial Weather StatementILNHamilton24 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Greene, Logan, Madison and 3 more48 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:29 AM ESTRiver Flood WarningILNClermont, Hamilton20 hr
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 6:58 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren19 hr
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:12 PM ESTRiver Flood WarningILNPike, Scioto62 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.